International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 71, Pages 3893-3900
Oscillation properties of nonlinear neutral differential equations of th order
1Department of Mathematics, Niğde University, Niğde 51200, Turkey
2Department of Mathematics, Iowa State University, Ames 50011, IA, USA
Received 28 June 2004
Copyright © 2004 T. Candan and R. S. Dahiya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider the nonlinear neutral functional differential equation with continuous arguments. We will develop oscillatory and asymptotic properties of the solutions.